Should I be worried that my supplement contains "caramel coloring IV"? I've heard that it has been linked to cancer.
Learn more about caramel coloring IV, including evidence from studies on cancer. ConsumerLab's answer explains.
Reviewed and edited by Tod Cooperman, M.D.
Already a member? Sign In Here.
Join now at www.consumerlab.com/join/
Learn how to avoid gastrointestinal problems with B-12 and other supplements due to added sugar substitutes. ConsumerLab's answer explains.
Find out if talc, an inactive ingredient in many vitamins and supplements, is safe to consume, and learn about asbestos in talc and cancer risk and USP-grade talc vs. food-grade talc and cosmetics-grade talc. ConsumerLab.com's answer explains.
Find out if N-acetyl-glucosamine (NAG) can help improve symptoms of bowel disease such as Crohn's disease or ulcerative colitis, or irritable bowel syndrome (IBS). ConsumerLab's answer explains.
© 2020 ConsumerLab.com, LLC. All rights reserved. ConsumerLab.com name and flask logo are both registered trademarks of ConsumerLab.com, LLC. This site is intended for informational purposes only and not to provide medical advice.